Difference and functional equations
26. Existence and uniqueness of solution of Schrodinger equation in extended Colombeau algebra

M. Alimohammady; F. Fattahi

Volume 03, Issue 02 , Spring 2014, , Pages 67-78

  In this paper, we establish the existence and uniqueness result of the linear Schrodinger equation with Marchaud fractional derivative in Colombeau generalized algebra. The purpose of introducing Marchaud fractional derivative is regularizing it in Colombeau sense.  Read More

Functional analysis
27. Compact composition operators on real Banach spaces of complex-valued bounded Lipschitz functions

D. Alimohammadi; S. Sefidgar

Volume 03, Issue 02 , Spring 2014, , Pages 87-105

  We characterize compact composition operators on real Banach spaces of complex-valued bounded Lipschitz functions on metric spaces, not necessarily compact, with Lipschitz involutions and determine their spectra.  Read More

Functional analysis
28. On the superstability of a special derivation

M. Hassani; E. Keyhani

Volume 03, Issue 01 , Winter 2014, , Pages 15-22

  The aim of this paper is to show that under some mild conditions a functional equation of multiplicative $(\alpha,\beta )$-derivation is superstable on standard operator algebras. Furthermore, we prove that this generalized derivation can be a continuous and an inner $(\alpha,\beta)$-derivation.  Read More

Functional analysis
29. On the Finsler modules over H-algebras

F. Hasanvand; M. Khanehgir; M. Hassani

Volume 02, Issue 04 , Autumn 2013, , Pages 219-227

  In this paper, applying the concept of generalized A-valued norm on a right $H^*$-module and also the notion of ϕ-homomorphism of Finsler modules over $C^*$-algebras we first improve the definition of the Finsler module over $H^*$-algebra and then define ϕ-morphism of Finsler modules over $H^*$-algebras. ...  Read More

Functional analysis
30. Operator-valued bases on Hilbert spaces

M. S. Asgari

Volume 02, Issue 04 , Autumn 2013, , Pages 201-218

  In this paper we develop a natural generalization of Schauder basis theory, we term operator-valued basis or simply ov-basis theory, using operator-algebraic methods. We prove several results for ov-basis concerning duality, orthogonality, biorthogonality and minimality. We prove that ...  Read More

Functional analysis
31. Generalized notion of character amenability

A. Bodaghi; F. Anousheh; S. Etemad

Volume 02, Issue 04 , Autumn 2013, , Pages 191-200

  This paper continues the investigation of the rst author begun in part one. The hereditary properties of n-homomorphism amenability for Banach algebras are investigated and the relations between n-homomorphism amenability of a Banach algebra and its ideals are found. Analogous to the character amenability, ...  Read More

Linear and multilinear algebra; matrix theory
32. Operational matrices with respect to Hermite polynomials and their applications in solving linear differential equations with variable coefficients

Z. Kalateh Bojdi; S. Ahmadi-Asl; A. Aminataei

Volume 02, Issue 02 , Spring 2013, , Pages 91-103

  In this paper, a new and efficient approach is applied for numerical approximation of the linear differential equations with variable coeffcients based on operational matrices with respect to Hermite polynomials. Explicit formulae which express the Hermite expansion coeffcients for the ...  Read More